RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1973, Volume 12, Number 2, Pages 125–142 (Mi al1372)  

This article is cited in 2 scientific papers (total in 3 papers)

Конструктивные модели полных разрешимых теорий

S. S. Goncharov, A. T. Nurtazin


UDC: 517.15
Received: 18.01.1973

Linking options:
  • http://mi.mathnet.ru/eng/al1372

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Goncharov, “On autostability of almost prime models relative to strong constructivizations”, Russian Math. Surveys, 65:5 (2010), 901–935  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. S. S. Goncharov, M. I. Marchuk, “Index sets of constructive models of bounded signature that are autostable relative to strong constructivizations”, Algebra and Logic, 54:2 (2015), 108–126  mathnet  crossref  crossref  mathscinet  isi
    3. B. S. Baizhanov, B. Sh. Kulpeshov, T. S. Zambarnaya, “A.D. Taimanov and model theory in Kazakhstan”, Sib. elektron. matem. izv., 17 (2020), 1–58  mathnet  crossref
  • Алгебра и логика Algebra and Logic
     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020